It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jean on August 22, 2000 at 16:32:39:

In Reply to: Re: synvisc injections into the knee posted by Susan Hyatt on July 15, 2000 at 03:38:15:

I had the three injections in April and it has been like a miracle. There was a long wait of just over eight weeks before the Synvisc began to take effect, but since that time (and it is now August 22nd) I have been virtually pain free. There is still a "pulling" and tightness in my knee, but seldom if ever have I had pain after the injections. I have no idea of how long the effects of the Synvisc will last, but I am enjoying every day. I am able to go up the stairs with no difficulty and just a little "pulling" in the knee going down. That's a real miracle! I would certainly do this again or recommend that anyone try it. My doctor was very pessimistic, but when it happened, it happened! I thank God every day for Synvisc and the difference it has made in my life.

After having a debridement, which apparently had no benefical effects, the doc whats me to have these injections for arthritis. What I dont't understand is if this is just a temporary treatment and how long it lasts. I know I should ask the doc, but I am a very poor communicator with doctors. But you say the treatments were beneficial for you. Should I go for it. The next step would be a knee replacement. Susan


Follow Ups

All times are GMT -7. The time now is 05:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!